# SDR DALA2023111609441

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT JAMB WEB BETWEEN STA 200 TO STA 208 ON L 18 LH. SUMMARY NRC 00604: CORROSION LEVEL 2. JAMB WEB BETWEEN STA 200 TO STA 208 ON L 18 WAS REPAIRED PER B717 SRM 53-00-00-2R PROCEDURE 2 REPAIR 2, PAR 4 FIG 201. (LP #0067252)
